I agree with most of what titanium350 said except for this part.
I'm not sure this is true. His appetite is jacked up because of Strattera, and if I remember correctly, that's a non-stimulant medication. Nausea, vomiting, and poor appetite are common side effects of Strattera, but most of the people who are on the medication for over a year end up gaining back any lost weight, as well as gaining weight normally. It may just be a while before he adjusts to the new meds.
Also, how old are you, Meatwad8? Not to be too ageist, but ADHD is mostly diagnosed and treated in younger people.
You can wait it out, you're going to put on weight naturally anyway. Drinking cream, oil, and protein shakes will work, don't get me wrong, but it doesn't address the underlying issue of not having enough appetite.
If you're really having trouble, you should see if there are any diet and exercise combinations that will help the ADHD. I've found that cleaning up my diet (especially adding in more fish and fish oil for EFAs), getting out in the sun every day, and making sure that I get regular exercise does wonders for mine. Talk to your doctor about it. If he's resistant, start doing it anyway, it's not going to hurt you.
Dan "Fish Oil" McVicker